# SDR 2010F00078

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: General aviation
- Aircraft: N32WC
- Make and model: Beech 200BEECH
- Aircraft serial: BB1285
- Engine: Pwa PT6A60A
- Engine time: 7,393 hours, 6,816 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 302925701
- Part serial: SS7427B
- Condition: Split
- Location: Engine
- Part time: 813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 200 HOUR OIL FILTER INSP THE ENGINE OIL FILTER INTERNAL FINGER SCREEN "CONE" WAS FOUND SPLIT AT THE WELDED OR SOLDIERED JOINT.
